# SDR ASAA2015010910184

- Difficulty date: January 9, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 22,860 hours, 6,838 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 1609
- Condition: Failed
- Location: A/C Pack
- Part time: 77,348 hours, 35,915 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN ZONE TEMP LIGHT ILLUMINATED.  ACFT GROUNDED.  PERFORMED BITE TEST OF PACK ZONE TEMP CONTROLLERS IAW AMM.   NR 1 CONTROLLER FAULTS ZONE TEMP CONTROL VALVE FOR AFT CABIN.  R & R AFT CABIN ZONE TRIM AIR MODULATING VALVE IAW AMM 21-61-21.  OPS CHECKED NORMAL.
